MAUDE Adverse Event Report: ASPIDE MEDICAL SURGIMESH WN; MESH, SURGICAL, POLYMERIC

ASPIDE MEDICAL SURGIMESH WN; MESH, SURGICAL, POLYMERIC
Model Number SURGIMESH WN
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
None.
 
Event or Problem Description
The surgeon implanted a surgimesh wn tealfil-8, plug portion of the product only, to repair the patient's inguinal hernia on (b)(6) 2016.The wn tealfil-8 was taken from a sterile package in the operating field.Antibiotics were initiated for the patient on (b)(6) 2017 due to a developing infection.The surgeon removed the mesh on (b)(6) 2017.This case is one (1) of five (5) removals for infection out of approximately 530 open inguinal repairs (<1% infection rate) done by the surgeon using the wn tealfil-8 mesh.

Brand Name
SURGIMESH WN
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ASPIDE MEDICAL
246 allee lavoisier
la talaudiere, 42350
FR  42350
MDR Report Key7325749
Report Number3006617478-2018-00003
Device Sequence Number19261600
Product Code FTL
UDI-Device Identifier03700296900844
UDI-Public03700296900844
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K061445
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date03/06/2020
Device Model NumberSURGIMESH WN
Device Catalogue NumberTEALFIL-8
Device Lot NumberF11283A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2018
Initial Report FDA Received Date03/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;